Alert archive / California / Gale Watches in 2022

Gale Watch 21, NWS Eureka, CA

July 9, 2022

NWS Eureka, CA issued this gale watch at Jul 9, 2022, 2:17 AM PDT. It took effect at Jul 10, 2022, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 9, 2022, 2:17 AM PDT (09:17 UTC)
In effect from
Jul 10, 2022, 3:00 PM PDT
Expired
Jul 9, 2022, 9:31 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

955 
WHUS76 KEKA 090917
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
217 AM PDT Sat Jul 9 2022

PZZ450-091730-
/O.EXB.KEKA.SC.Y.0074.220710T1800Z-220711T1200Z/
Pt St George to Cape Mendocino out 10 nm-
217 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 5 AM PDT
MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 11 AM Sunday to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-091730-
/O.EXT.KEKA.SC.Y.0074.220710T0400Z-220711T0000Z/
/O.NEW.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
217 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
5 PM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 4 to 7 feet expected. For the 
  Gale Watch, north winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 9 PM this evening to 
  5 PM PDT Sunday. For the Gale Watch, from Sunday afternoon 
  through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-091730-
/O.EXT.KEKA.SC.Y.0074.220709T2100Z-220711T0000Z/
/O.NEW.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
217 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 PM PDT SUNDAY...
...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY
NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 4 to 7 feet expected. For the 
  Gale Watch, north winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 9 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 2 PM this afternoon 
  to 5 PM PDT Sunday. For the Gale Watch, from Sunday afternoon 
  through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ455-091730-
/O.CON.KEKA.SC.Y.0074.220710T0400Z-220711T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
217 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
699 
WHUS76 KEKA 091626
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
926 AM PDT Sat Jul 9 2022

PZZ470-100030-
/O.CON.KEKA.SC.Y.0074.220710T0400Z-220711T0000Z/
/O.CON.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
926 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 5 PM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 4 to 7 feet expected. For the 
  Gale Watch, north winds 20 to 30 kt with gusts up to 40 kt and 
  seas 7 to 10 feet possible.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 9 PM this evening to 
  5 PM PDT Sunday. For the Gale Watch, from Sunday afternoon 
  through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ475-100030-
/O.CON.KEKA.SC.Y.0074.220709T2100Z-220711T0000Z/
/O.CON.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
926 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
LATE SUNDAY NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 25 kt 
  with gusts up to 35 kt and seas 4 to 7 feet expected. For the 
  Gale Watch, north winds 20 to 30 kt with gusts up to 35 kt and 
  seas 7 to 9 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, from 2 PM this afternoon 
  to 5 PM PDT Sunday. For the Gale Watch, from Sunday afternoon 
  through late Sunday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ450-100030-
/O.CON.KEKA.SC.Y.0074.220710T1800Z-220711T1200Z/
Pt St George to Cape Mendocino out 10 nm-
926 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO
5 AM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 11 AM Sunday to 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-100030-
/O.CON.KEKA.SC.Y.0074.220710T0400Z-220711T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
926 AM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
682 
WHUS76 KEKA 092151
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 PM PDT Sat Jul 9 2022

PZZ475-100600-
/O.CAN.KEKA.SC.Y.0074.000000T0000Z-220711T0000Z/
/O.NEW.KEKA.SC.Y.0075.220709T2200Z-220710T2200Z/
/O.EXT.KEKA.GL.A.0021.220710T2200Z-220711T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SUNDAY...
...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 35 kt and seas 4 to 6 feet expected. For 
  the Gale Watch, northwest winds around 25 kt with gusts up to 
  35 kt and seas 6 to 8 feet possible.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PDT Sunday. 
  For the Gale Watch, from Sunday afternoon through Sunday 
  evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ470-100600-
/O.EXT.KEKA.SC.Y.0074.220710T0400Z-220710T2200Z/
/O.UPG.KEKA.GL.A.0021.220711T0000Z-220711T1200Z/
/O.NEW.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 6 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, from 9 PM this evening 
  to 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Gale gusts of up to 40 kts are also 
  expected for the nearshore waters around Pt. St. George from 3PM
  Sunday to 11PM PDT Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-100600-
/O.EXT.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/
Pt St George to Cape Mendocino out 10 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM SUNDAY TO 3 PM
PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Sunday to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-100600-
/O.CON.KEKA.SC.Y.0074.220710T0400Z-220711T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
251 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 9 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 6 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...From 9 PM this evening to 9 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
392 
WHUS76 KEKA 100431
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
931 PM PDT Sat Jul 9 2022

PZZ475-101245-
/O.EXT.KEKA.SC.Y.0075.000000T0000Z-220711T2200Z/
/O.CAN.KEKA.GL.A.0021.220710T2200Z-220711T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...
...GALE WATCH IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with local gusts up to 35 kt
  to the lee of Cape Mendocino and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-101245-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-220710T2200Z/
/O.CON.KEKA.GL.W.0028.220710T2200Z-220711T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT
MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 15 to 25 kt with gusts up to 
  30 kt and seas 4 to 6 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, until 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-101245-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-220711T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt and seas 4 to 7 feet. Local
  gusts over 35 kt to the lee of Cape Mendocino.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-101245-
/O.CON.KEKA.SC.Y.0074.220710T2200Z-220711T2200Z/
Pt St George to Cape Mendocino out 10 nm-
931 PM PDT Sat Jul 9 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO
3 PM PDT MONDAY...

* WHAT...Northwest winds 10 to 20 kt and seas 5 to 8 feet
  expected. Locally stronger winds with gusts over 35 kt near Pt
  St George. 

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 3 PM Sunday to 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jul 8, 3:35 PM PDT, 10 hours 42 minutes earlier.

Area forecast discussion, Jul 8, 3:35 PM PDT, 10 hours 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
335 PM PDT Fri Jul 8 2022

.SYNOPSIS...Interior heat will build this weekend and peak on
Monday. Dry weather with seasonably hot temperatures will persist
in the interior for the remainder of next week. Stratus and fog
will continue to blanket most coastal areas during the nights and
mornings through next week.

&&

.DISCUSSION...A compressed marine layer has been locked onto the immediate
coast through the day. High resolution model guidance, mainly the
ARW, and BUFKiT profiles indicate the shallow marine layer persisting
through this evening with perhaps some deepening later tonight
and Saturday morning as a decaying 500mb shortwave trough approaches
the coast. Some light coastal drizzle seems possible, however based
on ARW model, measurable drizzle appears unlikely. Some isolated
weak showers will also be possible (10% chance) over the mountains
of northeast Trinity late Saturday afternoon, mostly over the
Alps. The ARW, NSSL and NAM-nest models lend support for isolated
mountain showers, however the HRRR and global spectral models remain
dry.

Interior heat will build this weekend and peak on Monday. Temperatures
probably will not be too hot on Saturday as a 500mb trough transitions
over the area and afternoon westerly breezes develop in response
to central valley heating. Highs on Saturday should be near normal
for early July. Weak upper level troughiness will linger into early
Sunday before upper ridging and large scale subsidence builds full
force. 850mb temperatures increase to 23-26C, however diurnal winds
may cap daytime highs. The warmest day will be on Monday as the
ridge aloft pumps up over the area and 850mb temps soar to 25C+.
Offshore flow in the morning will suppress marine the layer and
confine it right to the coast. Coastal areas may warm into the
lower 70's north of Cape Mendocino, mainly north of Trinidad and
along the Del Norte coast where the offshore flow is forecast to
be robust. Temperatures of 90F or more are highly probable inland
with hotter valleys in Trinity, Lake and Mendocino counties 100F
or more. Even northeast Humboldt around Orleans, Hoopa and Willow
Creek will likely have 100F+ heat. The heat risk will generally be
moderate, however with temperatures peaking around 105-110F in
eastern Trinity county on Monday, a heat advisory may be warranted.

The interior heat will moderate for the remainder of next week,
however it will remain seasonably hot all next week. Marine air
and diurnal westerlies should intrude inland each day. Also,
ensemble and deterministic guidance continues to indicate
southerly winds aloft and some mid level humidity by mid next
week. The ECMWF ensemble has 1 member of 50 with precipitation
from a disturbance emanating from the subtropics around Thu. The
chance for precip or storms remains unlikely (less than 10%).

&&

.AVIATION...The marine layer has clung to the Northern California
Coast into the afternoon. Spiraling marine stratus off of Cape
Blanco, Oregon continues to spin slowly southward past Del Norte
County causing an influx of marine stratus into northern Humboldt
County and Del Norte County. There also seems to be a general push
of marine stratus onshore north of Cape Mendocino and along most of
the Mendocino Coast that is slowing the clearing into this
afternoon. Because of this push of marine stratus onto the region’s
coast, an IFR to LIFR cloud base could remain through most of the
afternoon. There could be potential clearing to MVFR late this
afternoon/early evening, but by late tonight IFR to LIFR ceilings
will infiltrate along the coast and inland down river valleys. Lower
visibilities and fog are also possible along the coast early
tomorrow morning. Interior areas of the region will remain in VFR.
Interior Southern Mendocino County and Lake County will see gusty NW
winds later this afternoon and into tonight, but overnight winds
will be calm and variable.

&&

.MARINE...A stalled low pressure system will continue to fizzle out
into tonight allowing the Pacific High to regain control of the
coastal waters. A small area of advisory level northerly winds will
develop through the afternoon in the lee of Cape Mendocino; however,
winds throughout the coastal waters will ramp up through the night.
Winds will continue to strengthen to advisory level in the outer
coastal waters and the southern inner waters by Saturday evening and
night. From Sunday afternoon through night, near gale to gale
sustained winds and gale gusts will be probable around Point St.
George; however, the coverage isn’t large enough to have a gale
warning for the northern inner waters. Steep seas will develop
throughout the coastal waters Sunday afternoon due to the
strengthening northerly winds and continue into next week. A small
westerly swell continues to diminish and ends by Sunday morning. A
couple of westerly swells are expected to move through the coastal
waters by the middle to end of next week.

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 9 PM Saturday to 9 PM PDT Sunday
     for PZZ455-470.

     Small Craft Advisory from 2 PM Saturday to 9 PM PDT Sunday
     for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jul 8, 2:43 AM PDT, 23 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
243 AM PDT Fri Jul 8 2022

CAZ101>106-108>115-090945-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
243 AM PDT Fri Jul 8 2022

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ107-090945-
Northern Trinity-
243 AM PDT Fri Jul 8 2022

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

High heat risk likely Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 2:38 AM PDTHeat AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity65 hr
Jul 9, 2:51 PM PDTGale WarningEKA36 hr
Jul 9, 2:51 PM PDTSmall Craft AdvisoryEKA16 days

Nearby

Gale Watches in California, 2022Every gale watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.